# SDR SWIA2025061700016

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N617UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000819
- Aircraft time: 12,111 hours, 8,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON THE LEFT FUSELAGE BEHIND THE MCD (ON THE SKYWEST LOGO). COMPLIED WITH TEMP REPAIR PER ETD2025-170-921362.  THIS HAS BEEN DETERMINED TO BE MAJOR REPAIR. FORM M-337 WILL BE REQUIRED.DENT (A) L2.00Â€? X W2.25Â€? X D.225Â€?LOCATION: 1.5Â€? ABOVE STGR 15L, 2.25Â€? BELOW STGR 14L. 1.00Â€? AFT OF FR 21DENT (B) L1.75Â€? X W2.5Â€? X D .280Â€? LOCATION: 1.5Â€? ABOVE STGR 15L, 2.25Â€? BELOW STGR 14L. .75Â€? AFT OF DENT (A)    (FILED CLOSED)REPAIRED LEFT SIDE FUSELAGE WITH EXTERNAL DOUBLER  AFT FS 21 BETWEEN STR14L AND STR15L IN REFERENCE TO ERJ175 SRM 53-10-01 REPAIR 12P SECURED IN REFERENCE TO SRM 51-41-02.  COMPLIED WITH TASK CARD 51-00-00-002-SKY-U AND MAJOR REPAIR FORM M-337.
